# SDR DALA2016091906764

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 68,986 hours, 8,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHTS AT LT 2ND AND RT 3RD POSITION ARE INOPERATIVE.  REPLACED POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
